On the linear stability of sheared and magnetized jets without current sheets – non-relativistic case

Kim, J, Balsara, DS, Lyutikov, M et al. (1 more author) (2016) On the linear stability of sheared and magnetized jets without current sheets – non-relativistic case. Monthly Notices of the Royal Astronomical Society, 461 (1). pp. 728-741. ISSN 0035-8711

Abstract

Metadata

Authors/Creators:
  • Kim, J
  • Balsara, DS
  • Lyutikov, M
  • Komissarov, SS
Copyright, Publisher and Additional Information: © The Author, 2016. This article has been accepted for publication in Monthly Notices of the Royal Astronomical Society. Published by Oxford University Press on behalf of The Royal Astronomical Society. All rights reserved. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: instabilities; MHD; methods: numerical; stars: jets; galaxies: jets
Dates:
  • Published: 1 September 2016
  • Accepted: 18 March 2016
  • Published (online): 3 May 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Funding Information:
FunderGrant number
Science & Technology Facilities Council (STFC)ST/N000676/1
Depositing User: Symplectic Publications
Date Deposited: 16 May 2016 11:27
Last Modified: 24 Aug 2016 11:28
Published Version: http://dx.doi.org/10.1093/mnras/stw1051
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/mnras/stw1051

Share / Export

Statistics